# SDR 07FDEA00602

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AIR CONDITIONING COMPT, SEVERE CORROSION W/EXFOLIATION ON LONGERON FROM STA 560 TO STA 595 X= 28.  REMOVED CORROSION IAW SRM 53-10-00 FIG 4 SHT 1 (36 PERCENT).  REMOVED FASTENERS ON SKIN, CUT AND REMOVED LONG IAW SRM 53-10-00 FIG 6 VOL 1 AT STA 595.  REMOVED FASTENERS ON SKIN AND CLEANED AREA FOR ACCESS TO REINSTALL FASTENERS IS NECESSARY TO REMOVE OR CUT AN SECTION ON FRAME STA 588 IAW SRM 53-10-00 FIG 6 VOL1.  REMOVED CORROSION (4.1%) IS IN LIMIT IAW SRM 53-00-01.  REMOVED FRAME IAW SRM 51-33-01 VOL 2.  REMOVED PARTS AND CUT FRAME IAW DWG ACA0050.  INSTALLED NEW SECTION OF LONG NR 48 LT AND REINST FASTENERS ON FRAME IAW SRM 51-33-01 PAGE 34/47 VOL 2.  STOP DRILLED ON CRACKED SKIN.  FAB NEW DOUBLER AN
